Nonnormally solvable and controllable integro-differential correspondences
Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 344-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_2_a16,
author = {Yu. K. Lando and Yu. A. Bykadorov},
title = {Nonnormally solvable and controllable integro-differential correspondences},
journal = {Differencialʹnye uravneni\^a},
pages = {344--349},
year = {1980},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_2_a16/}
}
Yu. K. Lando; Yu. A. Bykadorov. Nonnormally solvable and controllable integro-differential correspondences. Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 344-349. http://geodesic.mathdoc.fr/item/DE_1980_16_2_a16/